# SDR REXA2019101421473

- Difficulty date: September 25, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Part number: SH670314075
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE COVER (PROTECTOR PLATE) OF SERVICE DOOR .   CORROSION ON PLATE COVER (PROTECTOR PLATE) WAS REMOVED PER SRM 51-21-06-001-001-A01 PAR. 1 TO 5.B. (1)  AND REWORKED AND FOUND WITHIN OF LIMITS PER  SRM 52-00-01-101-001-A01, PAR 4.
